Contact dermatitis · 2023
Delayed-type allergic reaction to furazolidone: A case report and review of the literature.
ОбзорКлинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Xu Feng, Zhang Hongting, Xiao Hao, Meng Juan
Аннотация
BACKGROUND: Furazolidone is a nitrofuran antimicrobial agent used in the treatment of bacterial and protozoal infections. Hypersensitivity to furazolidone is rarely reported and only eight cases have been documented in English since 1967.
OBJECTIVES: To report a 24-year-old man who developed exanthematous drug eruptions in general and swelling sensation of the hands after first dose of oral administration of medicines for Helicobacter pylori infection 7 h later, who was finally confirmed with delayed-type IV allergic reaction to furazolidone by provocation tests. And to review the existing literature.
METHODS: Thorough clinical examination, prick, intradermal, and patch tests, drug provocation tests were performed in the patient.
RESULTS: Skin tests of all used drugs were negative. Drug provocation tests to furazolidone resulted to be positive.
CONCLUSIONS: Clinicians should be aware that furazolidone may induce delayed-type allergic reactions; diagnostic approaches should be taken to identify the responsible drug when multiple medications were used concurrently.
OBJECTIVES: To report a 24-year-old man who developed exanthematous drug eruptions in general and swelling sensation of the hands after first dose of oral administration of medicines for Helicobacter pylori infection 7 h later, who was finally confirmed with delayed-type IV allergic reaction to furazolidone by provocation tests. And to review the existing literature.
METHODS: Thorough clinical examination, prick, intradermal, and patch tests, drug provocation tests were performed in the patient.
RESULTS: Skin tests of all used drugs were negative. Drug provocation tests to furazolidone resulted to be positive.
CONCLUSIONS: Clinicians should be aware that furazolidone may induce delayed-type allergic reactions; diagnostic approaches should be taken to identify the responsible drug when multiple medications were used concurrently.